# SDR UPS00831442

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3646688503
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 660 AT 21R TO 22R FRAME WAS CRACKED.  REMOVED, FABRICATED AND INSTALLED FRAME IAW DWG 3646688 AND SRM 51-1-20D.
